# SDR UIEA2021012600124

- Difficulty date: January 26, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,312 hours, 22,462 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Faulted
- Location: Apu Bay
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START AFTER LANDING.  PERFORMED APU OPERATIONS TEST, TEST NORMAL, IAW AMM 49-11-00.
